MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; BALLOON BUTTON,MEDLINE,ENFIT,18FR,2.0CM

MEDLINE INDUSTRIES, LP MEDLINE; BALLOON BUTTON,MEDLINE,ENFIT,18FR,2.0CM
Catalog Number ENFIT331820
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient called stating, "that the balloon has a leakage and is causing her to get irritation can we replace her this item." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Patient called stating, "that the balloon has a leakage and is causing her to get irritation can we replace her this item.".

Brand Name
MEDLINE
Common Device Name
BALLOON BUTTON,MEDLINE,ENFIT,18FR,2.0CM
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brookie jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key24746729
Report Number1417592-2026-00331
Device Sequence Number8772676
Product Code PSH
UDI-Device Identifier10193489143676
UDI-Public10193489143676
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberENFIT331820
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown